# SDR AALA991020

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417T5003
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT L2 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT L2 DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
